# SDR IPXA2025040892390

- Difficulty date: March 27, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536135
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, FLOOR AREA, PANEL 242XFF, INNER SURFACE HAS DENTS (10EA). DOT 103-22.  FABRICATED MCD FLOOR PANEL 242XFF, IAW UPS SREO: B757-9692-REQ 001 USING MATERIALS, PNL PN: 5024N400001SS-G BAT: 0004055277, PLUG PN: G2001B-3P, BAT: 0004365510, SLEEVE PN: G2002B-3S, BAT: 0004358130, EPIBOND PN: 04-001-0012, BAT: 0004269412,
